Mecobalamin Heart Rate Decreased Side Effect Reports
The following Mecobalamin Heart Rate Decreased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Heart Rate Decreased, can occur, and what you can do about them.
A side effect could appear soon after you start Mecobalamin or it might take time to develop.
|Hypotension, Blood Pressure Decreased, Renal Impairment, Hyperkalaemia, Dehydration, Decreased Appetite, Dizziness, Metabolic Acidosis, Heart Rate Decreased|
This Heart Rate Decreased side effect was reported by a health professional from JAPAN. A 68-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Mecobalamin (dosage: NA), which was started on Mar 10, 2010. Concurrently used drugs:
Mecobalamin Heart Rate Decreased Causes and Reviews
An arrhythmia is a problem with the rate or rhythm of your heartbeat. It means that your heart beats too quickly, too slowly, or with an irregular pattern. When the heart beats faster than normal, it is called tachycardia. When the heart beats too slowly, it is called bradycardia. The most common type of arrhythmia is atrial fibrillation, which causes an irregular and fast heart beat.
Many factors can affect your heart's rhythm, such as having had a heart attack, smoking, congenital heart defects, and stress. Some substances or medicines may also cause arrhythmias.
Symptoms of arrhythmias include
- Fast or slow heart beat
- Skipping beats
- Lightheadedness or dizziness
- Chest pain
- Shortness of breath
Your doctor can run tests to find out if you have an arrhythmia. Treatment to restore a normal heart rhythm may include medicines, an implantable cardioverter-defibrillator (ICD) or pacemaker, or sometimes surgery.
NIH: National Heart, Lung, and Blood Institute
Mecobalamin Heart Rate Decreased Reviews
|Sun, 30 May 2010|
i am mania lover. using priadal 600 mg and prothaidan 25mg . Dr. give me Mecobalamin. and after using drug within one day my blood pressure lower down. now i reduced the tablet to one from three.
|Sat, 20 Mar 2010|
i am promoting Mecobalamin nd i want to to increase my knowledge about this molecule
|Thu, 30 Dec 2010|
You should consider a HRCT abdomen and pelvis and a radioactive contrast CSF CT ranging from T12 - S5 hopefully it will give you frim diagnosis.
|Mon, 30 Jan 2012|
i m promoting this sult so i want to increase my knowladge about Mecobalamin
|Fri, 22 Jan 2010|
I will help the destitutes
|Sat, 12 Jan 2013|
Hi I am a 23 year man with height 6' 4'' and weight 60 kg. recently i am diagnosed with Hepatitis B with HBV PCR test and my consultant said that i have a immune tolerance against it and there is no need of medicinal therapy at the moment. he has asked me to randomly undergo the tests of SGPT/ALT every 3 months and HBV PCR every 6 months. besides that according to my height, I am under weight and i want to put weight suitable as per my height. secondly i am facing the symptoms of premature ejaculation, I ejaculate while sleeping (though I have no intention of it and neither I wanted it to occur) and it is chewing up my overall health. Please Help me.
|Fri, 08 Apr 2011|
Hello.My father, Dr. Naseer Ahmed, an MBBS doctor, aged 75, uses Neuromet (Mecobalamin). He is suffering from spinal stenosis of lumbar spine with severe pain around the lumbo-sacred region and left sciatica since 2004 and has underwent 4 spinal surgeries with no effect of relief.He takes an injection of Neuromet (Mecobalamin) daily since 17th,march 2011. how many doses should he take which do not lead to toxic affects. moreover he was curious if Mecobalamin would help as a relief to pain in this spinal stenosis ; whether this would prove beneficial?and how long would be this therapy.
|Sat, 29 Jan 2011|
hy i.m pharmacesit and i got some information about medicine
|Thu, 02 Sep 2010|
sir since 2 years i am experiencing electric shocks in my legs today i have started taking neuromet tablet is it safe to take and how much should i take i am feeling big electric shocks in my both legs often but no pains in legs today is 2-9-2010 which medicine i should take and for how long , be my friend i am friend of friends and believ in love , goodness and keeping others happy , u can reply or contact me on and send me e-mail on ' drshafiqar.com ' .